# SDR CA021129008

- Difficulty date: November 26, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 28,190 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 8DK1763001
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING COMPLETION OF AD CF200120 SMALL CRACK FOUND ON OUTBOARD REAR ENGINE STRUT ON LT ENGINE.  BOTH REAR ENGINE STRUTS REPLACED.
